Volume 51 (2008)


1 (April), 2 (August), 3 (December)

Umeda, T.;
On the Proof of the Capelli Identities
pp. 1--15.
Igarashi, T. and Umeda, N.;
Existence and Nonexistence of Global Solutions in Time for a Reaction-Diffusion System with Inhomogeneous Terms
pp. 17--37.
Motai, M. and Usami, H.;
On Positive Decaying Solutions of Quasilinear Ordinary Differential Equations with Singular Nonlinearities
pp. 39--53.
Naito, T., Ngoc, P. H. A. and Shin, J. S.;
Representations and Asymptotic Behavior of Solutions to Periodic Linear Difference Equations
pp. 55--80.
Yan, B., O'Regan, D. and Agarwal, R. P.;
Unbounded Positive Solutions for Second Order Singular Boundary Value Problems with Derivative Dependence on Infinite Intervals
pp. 81--106.
Mimachi, K.;
Connection Matrices Associated with the Generalized Hypergeometric Function ${}_3F_2$
pp. 107--133.
Hidano, K.;
Nonlinear Schrodinger Equations with Radially Symmetric Data of Critical Regularity
pp. 135--147.
Haraoka, Y. and Ueno, Y.;
Rigidity for Appell's Hypergeometric Series $F_4$
pp. 149--164.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles